Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2006  |  Volume: 6  |  Issue: 3  |  Page No.: 548 - 552

An Analytical Approach on Cure Rate Estimation Based on Uncensored Data

M.T. Uddin, M.N. Islam and Q.I.U. Ibrahim    

Abstract: This study deals with the analysis of cure rate estimation under uncensored data. Cure models have been proposed for cure rate estimation. We have tried to estimate the parameter of the model using Maximum Likelihood Method (MLE). The analysis showed that the cure rate estimator converges to the true parameter when considered both cured and non-cured group. The analysis also showed that the estimating equation converges to the true equation of parameter when considered only non-cured group.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility